# SDR ASAA2025091060806

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 76,921 hours, 41,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT HAS STRING STICKING OUT. GROUNDED - YES. REPAIRED BROKEN OVERWING ESCAPE HATCH LIGHT WIRING REF WDM 33-51-13-1. SECURED WIRE BUNDLE IN CLAMP. OPS NORMAL.
